It is currently Sun Aug 20, 2017 4:10 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Wed Jun 19, 2013 12:57 pm 
Offline
New Poster
New Poster

Joined: Sun Jun 02, 2013 7:23 pm
Posts: 3
Location: billings mt
hello everybody. new to the site and excited to be here. I have been on suboxone for close to a year now. before being prescribed suboxone. i was taking any pain killer i could get my hands on on a normal day (250 mgs of roxi) though most of my time has been great on the suboxone the last month or so has been a very different story. I am prescribed 3- 8 mg strips a day (24 mgs) now the first two months i took what was prescribed. then after reading more on suboxone i realized i didnt need as much so i cut myself back to 2 1/2 a day. a few months later i went to 2 day and that is where i am at now. the last month i have had no energy been depressed a lack of motivation and mood swings. i just need to know if its the suboxone or somthing else? i thought i would come here first before i talk to my doc.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 19, 2013 10:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
Hey kookoo.

There have actually been a number of people coming on this forum who've faced this problem at some stage of their treatment, and have been unsure whether or not to attribute it to Suboxone or to something else.

It's really hard to say with any certainty whether Sub is behind your problem, given so many people who end up addicted to drugs have co-existing mental health issues. IMO the best way to get some hints as to whether Sub's behind it is to look at how your dosing affects your mood. Do you feel better after you dose, and find that your motivation and energy takes a hit as the dose wears off throughout the day? Or is it more of a constant 24/7 blah feeling?

Also adjusting your dose can give you some hints. ie if increasing your dose gives you some relief, it's a likely indicator that the blues you're experiencing is a result of you decreasing your dose. You might also find that with time, giving your body a chance to adjust to the lower dose might bring some relief. 16 mg is still a fairly high dose, and well over Sub's "ceiling effect". Many members have found that decreasing from 24 - 16mg comes fairly easily because of this, so it's hard to say whether the decrease is behind how you're feeling.

Out of curiosity, did you feel an opioid "buzz" when you first started on your 24 mg dose? Many people start their Sub on too high a dose and feel a bit stoned. Then once the body adjusts and this feeling fades, it can be disappointing, especially given a person's been used to feeling a bit high 24/7.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group